Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I went to a derm today because I wanted the red marks on my back gone so I was thinking a chemical peel. When I got there they told me that they suggested laser treatment and to go on acutane. I have been on Diane 35 for three months now and I have been very happy with the results. Though, what has become of the acne is the red marks. So, leaving the appoitment I basically told to go on accutane and then after do laser treatment but still be on diane 35 the whole time.

That leads me to this question, is that right? to be on accutane you have to be on some birth control like diane 35. Anyway, I was reffered from my docotor because I wanted to get the red marks gone. She told me ( my doctor) that I should give diane 35 some time since it's a pill that takes some time to take full effect 6 monts or more.) She also said for my back it would take up to 18 months to see the red marks lightened and better looking I guess.

So I have one person to say wait it out before I do anything

one saying that I should take both diane 35 accutane and then laser treatment.

My idea was not to go on accutane but to just to the laser treatment, so I could get rid of the red marks from the old acne and let diane 35 try to fight the active ones.

plus, the laser treatment is very expensive so maybe it is better to wait the full 6 months for the diane 35 and go from there.

ugh.. I haven't felt this low about my bacne is awhile.

What would you do?

Share this post


Link to post
Share on other sites
so is everyone as screwd as I am?

Why would you want to go on accutane simply for red marks on the back??

Accutane can have many long term side effects. I have seen some wonderful before and after pics here, but still I am afraid of that drug. It supposedly can weaken your liver. And liver is the most important organ for detoxifying for our body. I believe for people with acne, already our body is not able to remove toxins effectively, so why would you want to go on accutane and further weaken your liver...

Let the red marks heal on their own. If they are on the back, why worry so much...?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×